# SDR AALA20110606DFW02

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 66,467 hours, 35,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHTOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE DUCT ABOVE RIGHT TEMP CONTROL VALVE. TIGHTENED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
